# SDR DALA201906213711

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FRAME AT LEVEL BS 400 AND BTW S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS 400 BTW STRG 8L TO STRG 9L AT PASSENGER CABIN ASPER ER/A 578705-14AD REVISIONS 0,1 AND 2.
